05-14-2004, 08:20 PM #1
Does anyone know anything about hypothyrodism?
It seems it can cause slowed metabolism as well as decreased sexdrive. I guess levothyroxine is the answer along with monitoring of the blood levels to get the dosage right. Has anyone had this and undergone the treatment for it?
05-14-2004, 08:25 PM #2
search......Mallet and thyroid...he is the guru
05-14-2004, 08:38 PM #3
Yes mallet is very knowledgeable on the subject. PM him if you have to
05-14-2004, 08:51 PM #4
05-15-2004, 04:22 PM #5
I have hypothyroidism.(diagnosed 2001) Currently take 200mcgs of synthroid ed.for the rest of my life.
I can still do gear and ECA but clen kicks the sh*t outta me.
Off cycle my recovery times are a little slower than two years ago( but that could also be age 35yr male)
I'm never really the same as when I had an active thyroid since I take a fixed dose. (my body could adapt levels as required). ECA seems to make me fell better,even at low doses.
Doctors take a very slow approach to gtreatment. 1 month at 50mcgs, then 3 months at 100 mcg. Fcuk, it took forever to get to 200 mcg per day.
Can't train like I used too though, tire more easily, recuperate slower.
Mallet is the thyroid guru. pm him if you need advice. He is always helpfull.
05-15-2004, 05:31 PM #6Originally Posted by mrmanners
07-03-2007, 01:42 PM #7
I know this thread it old but i'll post anyways. I've been treated for hypothyroidism for the past 6-8 month. Currently i'm on 100mcg on levothyroxine. Beside the side effects from Hypothyroidism, and the slower recovery as mentioned above is there anything else i should look for. Is there any supplement that will interfere with this or cause any problems? I'm only using creatine and protein and this point...
07-04-2007, 02:44 AM #8
depression is also a sympton of hypothyroid...most people with a depression are also checked on thyroidhormone levels..
07-04-2007, 03:34 AM #9New Member
- Join Date
- Jul 2006
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)